# SDR F3LA2012112000814

- Difficulty date: November 17, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N923FR
- Make and model: Airbus A318-111
- Aircraft serial: 2019
- Aircraft time: 31,857 hours, 15,582 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Switch
- Part number: 101809
- Part serial: 1641288
- Condition: Failed
- Location: Zone 200
- Part time: 16,413 hours, 8,165 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

02 MASK DROPPED.  REPLACED PASSENGER OXYGEN ALTITUDE SWITCH IAW AMM 35-23-15 PB 401.
